Alert archive / Kentucky / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 95, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at May 31, 2018, 4:18 PM CDT for 7 counties in Kentucky. It was in force for 42 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2018, 4:18 PM CDT (21:18 UTC)
- Expired
- May 31, 2018, 5:00 PM CDT
- In force
- 42 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Adair County, KY, Allen County, KY, Clinton County, KY, Cumberland County, KY, Metcalfe County, KY, Monroe County, KY, Russell County, KY
The radar
The Nashville radar (KOHX), 118 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 4:30 PM CDT | TSTM WND DMG | 3 Nnw Flippin, KY | MULTIPLE REPORTS OF TREES DOWN NEAR LAMB. |
| May 31, 4:45 PM CDT | TSTM WND DMG | 3 E Marrowbone, KY | DISPATCH REPORTED DOWNED TREES AND POWERLINES ON GLASSGOW RD (HWY 90W). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.3 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1202 J/kg
- Mixed-layer CIN
- -109 J/kg
- Mixed-layer LCL
- 822 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 234 m²/s²
- 0-3 km storm-relative helicity
- 224 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.2
The text
As transmitted.
187
WUUS53 KLMK 312118
SVRLMK
KYC001-003-053-057-169-171-207-312200-
/O.NEW.KLMK.SV.W.0095.180531T2118Z-180531T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
418 PM CDT THU MAY 31 2018
The National Weather Service in Louisville has issued a
* Severe Thunderstorm Warning for...
Clinton County in south central Kentucky...
Southwestern Russell County in south central Kentucky...
Monroe County in south central Kentucky...
Southeastern Allen County in south central Kentucky...
Cumberland County in south central Kentucky...
Southern Metcalfe County in south central Kentucky...
Southwestern Adair County in south central Kentucky...
* Until 500 PM CDT
* At 418 PM CDT, severe thunderstorms were located along a line
extending from 8 miles west of Jamestown to 6 miles north of Red
Boiling Springs, moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Columbia, Tompkinsville, Albany, Jamestown, Burkesville, Leslie,
Gamaliel, Fountain Run, Desda and Cartwright.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3664 8614 3682 8581 3684 8574 3686 8574
3709 8532 3696 8494 3692 8496 3686 8506
3677 8501 3670 8502 3662 8499 3662 8568
TIME...MOT...LOC 2118Z 320DEG 22KT 3697 8522 3662 8588
HAIL...1.00IN
WIND...60MPH
$$
EBW3 follow-up statements
946
WWUS53 KLMK 312133
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
433 PM CDT THU MAY 31 2018
KYC001-003-053-057-169-171-207-312200-
/O.CON.KLMK.SV.W.0095.000000T0000Z-180531T2200Z/
Clinton KY-Russell KY-Monroe KY-Allen KY-Cumberland KY-Metcalfe KY-
Adair KY-
433 PM CDT THU MAY 31 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR CLINTON...SOUTHWESTERN RUSSELL...MONROE...SOUTHEASTERN ALLEN...
CUMBERLAND...SOUTHERN METCALFE AND SOUTH CENTRAL ADAIR COUNTIES...
At 431 PM CDT, severe thunderstorms were located along a line
extending from 7 miles southwest of Jamestown to near Lamb, moving
southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Tompkinsville, Albany, Jamestown, Burkesville, Leslie, Gamaliel,
Fountain Run, Littrell, Desda and Cartwright.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3664 8614 3682 8581 3684 8574 3686 8574
3694 8545 3699 8521 3696 8494 3692 8496
3686 8506 3677 8501 3670 8502 3662 8499
3662 8568
TIME...MOT...LOC 2131Z 320DEG 22KT 3691 8516 3656 8582
HAIL...1.00IN
WIND...60MPH
$$
EBW769
WWUS53 KLMK 312147
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
447 PM CDT THU MAY 31 2018
KYC001-169-312157-
/O.CAN.KLMK.SV.W.0095.000000T0000Z-180531T2200Z/
Metcalfe KY-Adair KY-
447 PM CDT THU MAY 31 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN METCALFE AND SOUTH
CENTRAL ADAIR COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3664 8614 3682 8581 3684 8574 3682 8558
3684 8558 3687 8560 3685 8556 3687 8551
3694 8545 3693 8523 3698 8509 3696 8494
3692 8496 3686 8506 3677 8501 3670 8502
3662 8499 3662 8568
TIME...MOT...LOC 2147Z 283DEG 20KT 3688 8506 3673 8598
$$
KYC003-053-057-171-207-312200-
/O.CON.KLMK.SV.W.0095.000000T0000Z-180531T2200Z/
Clinton KY-Russell KY-Monroe KY-Allen KY-Cumberland KY-
447 PM CDT THU MAY 31 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR CLINTON...SOUTHWESTERN RUSSELL...MONROE...SOUTHEASTERN ALLEN AND
CUMBERLAND COUNTIES...
At 447 PM CDT, severe thunderstorms were located along a line
extending from near Cabell to 11 miles east of Scottsville, moving
east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Tompkinsville, Albany, Jamestown, Burkesville, Leslie, Gamaliel,
Fountain Run, Littrell, Desda and Cartwright.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3664 8614 3682 8581 3684 8574 3682 8558
3684 8558 3687 8560 3685 8556 3687 8551
3694 8545 3693 8523 3698 8509 3696 8494
3692 8496 3686 8506 3677 8501 3670 8502
3662 8499 3662 8568
TIME...MOT...LOC 2147Z 283DEG 20KT 3688 8506 3673 8598
HAIL...1.00IN
WIND...60MPH
$$
EBW057
WWUS53 KLMK 312157
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
457 PM CDT THU MAY 31 2018
KYC003-053-057-171-207-312205-
/O.EXP.KLMK.SV.W.0095.000000T0000Z-180531T2200Z/
Clinton KY-Russell KY-Monroe KY-Allen KY-Cumberland KY-
457 PM CDT THU MAY 31 2018
...THE SEVERE THUNDERSTORM WARNING FOR CLINTON...SOUTHWESTERN
RUSSELL...MONROE...SOUTHEASTERN ALLEN AND CUMBERLAND COUNTIES WILL
EXPIRE AT 500 PM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire. However gusty winds
and torrential rain are still ongoing with these thunderstorms.
Extremely heavy rain is occurring with these storms. Flash flooding
is the main threat.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
LAT...LON 3664 8614 3682 8581 3684 8574 3682 8558
3684 8558 3687 8560 3685 8556 3687 8551
3694 8545 3693 8523 3698 8509 3696 8494
3692 8496 3686 8506 3677 8501 3670 8502
3662 8499 3662 8568
TIME...MOT...LOC 2155Z 270DEG 22KT 3685 8501 3670 8593
$$
EBWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 3:51 PM CDT, 27 minutes earlier.
Area forecast discussion, May 31, 3:51 PM CDT, 27 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
451 PM EDT Thu May 31 2018
.Mesoscale Update...
Issued at 450 PM EDT Mon May 21 2018
Squall line has pushed through the Bluegrass, allowing us to drop
all but the southernmost tier of counties from Severe Thunderstorm
Watch 136. Moderate stratiform rain continues across the Bluegrass
region, and will slow the recovery of any flooded areas from earlier
this afternoon, so flood warnings and advisories continue into early
evening.
Main convective focus is across south-central Kentucky, where strong
surface-based CAPE is still present, as well as around 1300 J/kg of
downdraft CAPE. We'll handle that with warnings rather than a Watch
extension that will end up completely beyond the original watch.
Otherwise keeping an eye on the next round of convection across
western Kentucky, as that will continue at least some threat of
severe weather, and a bigger threat of flash flooding well into the
night.
&&
.Short Term...(This evening through Friday)
Issued at 300 PM EDT Wed May 31 2018
...Severe Weather Through This Evening Including Flash Flooding...
Several clusters and lines of strong to severe thunderstorms
occurring across much of southern Indiana and central Kentucky
today. The storms have had a history of producing damaging winds,
bringing down power lines and trees. Torrential rainfall has led to
flash flooding in some areas.
In the near term, the heart of the forecast concerns is over the
next several hours. Environment certainly remains supportive of
strong to severe storms in the next 2-3 hours as the long-lived line
of storms continues east of I-65. While some areas have been
convectively overturned, enough instability recover may lead to
damaging wind gusts and small hail.
Much more uncertainty resides in how the evening forecast will play
out. The HRRR has been very consistent in showing additional
convective initiation across southern IL, western KY in the 3-4
hours and then this propagate toward south-central and central
Kentucky late this afternoon through the evening. This seems
reasonable given that those areas have seen little thunderstorm
activity and have plenty of instability to work with. Additional,
shear is expected to be on the increase in the evening, so despite
some waning instability, better shear will maintain the severe
threat there.
Flash Flooding will also be a concern across most of the area. The
environment is certainly supportive of excessive rainfall given
PWATs are running 1.7 to near 2.0 inches and dewpoints remain in the
low 70s. The earlier storms produced flooding across the Bluegrass.
Flash Flood guidance is about 2.0 inches in 1 hour, but in areas
that picked up high amounts already, those values aren't necessarily
representative and are lower.
Hi-res models are consistent showing a swath of 2-4 inches locally
across central KY and perhaps up into southern IN. This is due to
the several rounds of storms. With this in mind, went with a Flash
Flood Watch through this evening.
Tonight - Friday
Storms will be on the decrease late tonight giving way to scattered
showers and isolated storms overnight but severe storms are not
expected. The current storms should push an effective boundary into
Tennessee. Most of Friday is expected to be less active but another
front drops through from the north in the afternoon/evening hours.
It could fire up a few thunderstorms but aren't expected to be
severe. Highs will be in the 80s.
.Long Term...(Friday night through Thursday)
Issued at 305 PM EDT Thu May 31 2018
Drier and less humid conditions are expected on Saturday. Highs are
expected to top out in the 80s. For Saturday night and into Sunday,
another quick moving upper level disturbance is forecast to cross
the region. This feature will bring another round of showers and
thunderstorms to the area. The best chances for rainfall would be
late Saturday night and through Sunday morning with a drier
conditions arriving Sunday evening. Lows Saturday night look to cool
into the low-mid 60s, with highs on Sunday staying in the lower 80s.
Next week looks to be less active. The model consensus was used to
show mostly dry conditions Monday through Friday in the northwest
flow aloft and high pressure at the surface. Temperatures will
gradually warm from near normal to well above normal through the
week.
&&
.Aviation...(18Z TAF Issuance)
Issued at 115 PM EDT Thu May 31 2018
Several lines of strong to severe thunderstorms will work across
southern Indiana and north central Kentucky through this evening.
Currently, strongest line moving into HNB now will affect SDF and
LEX by mid afternoon. Damaging wind gusts primary threat but also
hail and flash flooding.
Additional storm development is possible toward 7-8 pm EDT but is
less certain depending on how afternoon storms evolve.
Overnight, storms are expected to end giving way to just showers.
Some potential for fog where heaviest rain falls as winds are likely
to be light, though convective debris clouds may preclude fog
development.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flash Flood Watch until 2 AM EDT /1 AM CDT/ Friday for INZ076-
077-083-084-089>092.
KY...Flash Flood Watch until 2 AM EDT /1 AM CDT/ Friday for
KYZ023>031-033>043-045>049-053>057-061>067-071-074-076>078-
081-082.
&&
Mesoscale...RAS
Short Term...ZT
Long Term...ZT
Aviation...ZTHazardous weather outlook, May 31, 2:46 AM CDT, 13 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 346 AM EDT Thu May 31 2018 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-010800- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt- Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford- Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle- Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln- Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell- Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 346 AM EDT Thu May 31 2018 /246 AM CDT Thu May 31 2018/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Today and Tonight. Strong to severe thunderstorms will be possible this afternoon and evening. The main threats with these storms will be damaging wind gusts and heavy rainfall. Isolated large hail will be possible in the strongest storms. An isolated, brief tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Scattered showers and thunderstorms are expected again on Friday afternoon and evening. At this time, severe weather is not anticipated. Isolated to scattered thunderstorms will also be possible late Saturday night and throughout the day on Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening. DM/MJ
In the hours before
Local storm report, May 31, 3:59 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
459 PM EDT THU MAY 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM FLASH FLOOD 1 N MITCHELLSBURG 37.62N 84.95W
05/31/2018 BOYLE KY 911 CALL CENTER
MITCHELLSBURG ROAD CLOSED DUE TO HIGH WATER.
&&
RJSLocal storm report, May 31, 4:02 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
502 PM EDT THU MAY 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM FLASH FLOOD 3 S BURGIN 37.71N 84.76W
05/31/2018 MERCER KY 911 CALL CENTER
WATER OVER HWY 33 SOUTH BETWEEN PRISON AND
NORTH POINT TRAINING CENTER.
&&
RJSLocal storm report, May 31, 4:03 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
503 PM EDT THU MAY 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM FLASH FLOOD 3 SSE HARRODSBURG 37.73N 84.83W
05/31/2018 MERCER KY 911 CALL CENTER
REPORT OF WATER OVER THE HWY 127 BYPASS
SOUTH OF HARRODSBURG.
&&
RJSLocal storm report, May 31, 4:11 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
511 PM EDT THU MAY 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND DMG 5 N CARLISLE 38.38N 84.03W
05/31/2018 NICHOLAS KY PUBLIC
MULTIPLE TREES DOWN.
&&
MDALocal storm report, May 31, 4:14 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
514 PM EDT THU MAY 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM TSTM WND DMG 2 NE FINNEY 36.94N 86.07W
05/31/2018 BARREN KY 911 CALL CENTER
TREE DOWN IN ROAD ON JOE MORRIS RD NEAR
FINNEY RD.
&&
KACLocal storm report, May 31, 4:17 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
517 PM EDT THU MAY 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM FLASH FLOOD 3 N LEBANON 37.62N 85.25W
05/31/2018 MARION KY PUBLIC
MPING REPORT OF RIVER/CREEK OVERFLOWING.
&&
RJSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 9:21 PM CDT | Special Weather Statement | LMK | Hardin | 24 min |
| May 31, 7:08 AM CDT | Special Weather Statement | LMK | Meade | 37 min |
| May 31, 8:50 AM CDT | Special Weather Statement | LMK | Oldham | 25 min |
| May 31, 9:14 AM CDT | Special Weather Statement | LMK | Oldham | 31 min |
| May 31, 10:09 AM CDT | Special Weather Statement | LMK | Mercer | 36 min |
| May 31, 10:44 AM CDT | Special Weather Statement | LMK | Boyle, Fayette, Garrard, Jessamine, Lincoln | 31 min |
| May 31, 11:03 AM CDT | Severe Thunderstorm Warning | LMK | Fayette, Jessamine, Madison | 27 min |
| May 31, 11:21 AM CDT | Special Weather Statement | LMK | Clark | 24 min |
| May 31, 11:29 AM CDT | Severe Thunderstorm Warning | LMK | Clark | 31 min |
| May 31, 11:29 AM CDT | Severe Thunderstorm Warning | LMK | Madison | 31 min |
| May 31, 11:32 AM CDT | Special Weather Statement | LMK | Spencer | 28 min |
| May 31, 11:37 AM CDT | Special Weather Statement | LMK | Jessamine | 23 min |
| May 31, 11:51 AM CDT | Special Weather Statement | LMK | Garrard | 24 min |
| May 31, 11:58 AM CDT | Severe Thunderstorm Warning | LMK | Garrard, Madison | 32 min |
| May 31, 12:08 PM CDT | Flash Flood Warning | LMK | Garrard, Madison | 3 hr |
| May 31, 12:16 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Meade, Ohio | 44 min |
| May 31, 12:22 PM CDT | Special Weather Statement | LMK | Mercer | 38 min |
| May 31, 12:49 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 26 min |
| May 31, 12:53 PM CDT | Areal Flood Advisory | LMK | Garrard, Jessamine, Mercer, Woodford | 3 hr |
| May 31, 12:59 PM CDT | Special Weather Statement | LMK | Jessamine | 31 min |
| May 31, 1:00 PM CDT | Flash Flood Watch | LMK | Adair, Allen, Anderson, Barren, Bourbon, Boyle and 41 more | 15 hr |
| May 31, 1:14 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Nelson | 31 min |
| May 31, 1:17 PM CDT | Severe Thunderstorm Warning | LMK | Meade | 13 min |
| May 31, 1:19 PM CDT | Special Weather Statement | LMK | Clark, Fayette, Garrard, Jessamine, Madison | 26 min |
| May 31, 1:21 PM CDT | Severe Thunderstorm Warning | LMK | Clark, Fayette, Madison | 24 min |
| May 31, 1:24 PM CDT | Special Weather Statement | LMK | Oldham | 21 min |
| May 31, 1:35 PM CDT | Severe Thunderstorm Warning | LMK | Henry, Jefferson, Oldham, Trimble | 25 min |
| May 31, 1:40 PM CDT | Special Weather Statement | LMK | Green | 35 min |
| May 31, 1:41 PM CDT | Special Weather Statement | LMK | Marion | 34 min |
| May 31, 1:44 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson, Nelson, Shelby, Spencer, Washington | 31 min |
| May 31, 1:52 PM CDT | Severe Thunderstorm Warning | LMK | Henry, Shelby, Trimble | 23 min |
| May 31, 1:54 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Lincoln, Marion, Washington | 36 min |
| May 31, 1:55 PM CDT | Flash Flood Warning | LMK | Boyle, Marion, Mercer, Washington | 3 hr |
| May 31, 1:59 PM CDT | Special Weather Statement | LMK | Anderson, Woodford | 31 min |
| May 31, 2:03 PM CDT | Special Weather Statement | LMK | Hart, Larue | 42 min |
| May 31, 2:16 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Boyle, Mercer, Nelson, Washington, Woodford | 29 min |
| May 31, 2:18 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Henry, Mercer, Scott, Shelby and 1 more | 27 min |
| May 31, 2:22 PM CDT | Flash Flood Warning | LMK | Hardin, Larue, Nelson | 113 min |
| May 31, 2:27 PM CDT | Flash Flood Warning | LMK | Garrard, Jessamine, Mercer, Woodford | 3 hr |
| May 31, 2:40 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Bourbon, Clark, Fayette, Franklin, Garrard and 8 more | 35 min |
| May 31, 2:43 PM CDT | Areal Flood Advisory | LMK | Anderson | 3 hr |
| May 31, 2:54 PM CDT | Severe Thunderstorm Warning | LMK | Casey, Lincoln, Marion | 36 min |
| May 31, 2:58 PM CDT | Severe Thunderstorm Warning | LMK | Green, Taylor | 32 min |
| May 31, 3:08 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Garrard, Harrison, Jessamine and 3 more | 37 min |
| May 31, 3:10 PM CDT | Severe Thunderstorm Warning | LMK | Barren, Edmonson, Green, Hart | 20 min |
| May 31, 3:26 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Logan | 34 min |
| May 31, 3:37 PM CDT | Severe Thunderstorm Warning | LMK | Adair | 23 min |
| May 31, 3:40 PM CDT | Severe Thunderstorm Warning | LMK | Barren | 35 min |
| May 31, 3:45 PM CDT | Areal Flood Advisory | LMK | Adair, Casey, Lincoln, Metcalfe, Russell | 2 hr |
| May 31, 3:56 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Russell | 34 min |
| May 31, 4:08 PM CDT | Flash Flood Warning | LMK | Adair, Russell | 3 hr |
| May 31, 4:09 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren | 36 min |
| May 31, 4:23 PM CDT | Areal Flood Advisory | LMK | Allen, Barren, Monroe | 3 hr |
| May 31, 4:39 PM CDT | Flash Flood Warning | LMK | Clinton, Cumberland, Monroe, Russell | 3 hr |
| May 31, 4:52 PM CDT | Areal Flood Warning | LMK | Boyle, Marion, Mercer, Washington | 3 hr |
| May 31, 5:30 PM CDT | Special Weather Statement | LMK | Logan | 45 min |
| May 31, 5:42 PM CDT | Severe Thunderstorm Warning | LMK | Logan, Simpson, Warren | 33 min |
| May 31, 5:50 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Warren | 25 min |
| May 31, 5:57 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Simpson | 33 min |
| May 31, 6:15 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Monroe | 30 min |
| May 31, 6:29 PM CDT | Special Weather Statement | LMK | Monroe | 31 min |
| May 31, 6:40 PM CDT | Special Weather Statement | LMK | Monroe | 35 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.